MathSciNet Relay Station
MathSciNet bibliographic data
MR945904 32D15
Tumanov, A. E. Extension of CR-functions into a wedge from a manifold of finite type. (Russian) Mat. Sb. (N.S.) 136(178) (1988), no. 1, 128--139; translation in Math. USSR-Sb. 64 (1989), no. 1, 129–140
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement